# SDR ERKR200100094

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 65B04165603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT BETWEEN STA 1060 AND 1080 BETWEEN S-20L AND S-22L WINDOW FORGING HAS CORROSION FWD BOTTOM CORNER.  REMOVED WINDOW FORGING PER 747 SRM 51-30-02, REMOVED CORROSION ON WINDOW FORGING FOUND TO BE OUT OF LIMITS PER 747 SRM 56-20-01.  INSTALLED NEW WINDOW FORGING PER 747 SRM 51-30-05 AND 51-30-02.
